MAUDE Adverse Event Report: GYRUS ACMI, INC. URO-GUIDE 8.5 X 26 CM WO/ GW; STENT, URETERAL

GYRUS ACMI, INC. URO-GUIDE 8.5 X 26 CM WO/ GW; STENT, URETERAL
Model Number 5498526
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that after a difficult urethral stent placement on (b)(6) 2024, the patient returned to the hospital presenting with urosepsis on (b)(6) 2024.An abdominal computed tomography (ct) scan was performed, and it was discovered that the stent had migrated (from renal pelvis into the bladder) and therefore had to be removed and a similar device placed.The doctor reports no abnormalities with respect to the standard design of the device (product apparently not compromised) however, the doctor complains of difficulties in the placement of the stent and unable to create an adequate seal curl in the upper urinary tract, thus led to migrating of the device.There were no delays reported during procedure.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's (lm) investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The subject device was not returned to olympus for evaluation.Based on the results of the investigation, the root cause of the event could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
URO-GUIDE 8.5 X 26 CM WO/ GW
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20330487
Report Number3011050570-2024-00393
Device Sequence Number18573970
Product Code FAD
UDI-Device Identifier00821925002845
UDI-Public00821925002845
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K830884
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5498526
Device Lot NumberMQDW960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date09/29/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown